# SDR SWAA2025100722152

- Difficulty date: September 25, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 42,977 hours, 20,443 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

NUMBER 1 ENGINE ROLLED BACK/FAILED ON TAXI OUT.  R & R NR 1 ENGINE HMU PER AMM 73-21-10. OPS AND LEAK CHECK GOOD.
